Small10
depo shot...
by Small10
October 4, 2012 at 9:32 PM
I am stopping the damn shot! I have been bleeding for a month straight and sick of it, how it makes me feel... my mood swings.. hormonal imbalance...

Replies

  • terall
    by terall
    October 5, 2012 at 9:26 AM

    birth control is terrible, I was on the pill for like 12 years. I'm currently preggo and am getting a hormone free IUD after my son is born

  • mommy425906
    October 5, 2012 at 4:01 PM

    Maybe try the nuva ring? I've always done the pill. IUD's are just too invasive for me. Oh & also the Implanon might work for you. Its an implant that goes in your arm - lasts 3 yrs.

  • Jennyanne322
    October 5, 2012 at 4:07 PM
    Your SIL probably has endometriosis and that's why she is on BC and needs the scrapping. That's something completely different. If she didn't take BC she probably wouldn't be able to walk well and her endo would spread even quicker.

    Quoting Dawn1987:

    i was on the depo for a yr in a half and it took 2 years to be completely out of my system. i also used the patch and i had a period for 2 months straight, and im not talking about light flow either. im never going back on birth control again. its also really bad for u. my sister in law is on the depo and its cuz she gets bad cramps. she has been on it since she was 16. she is 22 now i think. if she ever wants to have kids she is going to have to have her tubes and everything scraped out literally.

  • Jennyanne322
    October 5, 2012 at 4:07 PM
    I was thinking of going on depo. I was on the pill and got pregnant on it.
  • norwgnwood
    October 5, 2012 at 4:10 PM
    Depo made me crazy. I Did it once and I'll never do it again.
  • meg4763
    by meg4763
    October 5, 2012 at 4:37 PM

    I was on depo for one cycle (3-4mo) and I gained 15 lbs!!! I had no period during that time because of it, but if I would have known about the weight gain, there is no way I would have done it!

  • OliviasMommy611
    October 5, 2012 at 7:30 PM
    Good luck. Be patient!
  • mommy2annaliese
    October 5, 2012 at 7:36 PM
    LOL that has nothing to do with birth control. If she has to have that done, she has reproductive problems that she had always had.

    Birth control has NEVER effected me in a negative way. I've been on it for several years. Depo I had some spotting but I am now on lybrel and it has HELPED me tremendously, I don't want children so I am responsible..

    Some people. React badly to BC but not ALL or MOST.


    Quoting Dawn1987:

    i was on the depo for a yr in a half and it took 2 years to be completely out of my system. i also used the patch and i had a period for 2 months straight, and im not talking about light flow either. im never going back on birth control again. its also really bad for u. my sister in law is on the depo and its cuz she gets bad cramps. she has been on it since she was 16. she is 22 now i think. if she ever wants to have kids she is going to have to have her tubes and everything scraped out literally.


  • delanna6two
    October 7, 2012 at 7:32 AM

    Hugs...hope things get better and straighten out for you...